# SDR ABXA20121206327

- Difficulty date: December 6, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 52,976 hours, 40,615 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 148T86291
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT KEEL BEAM STA 1000 TO 1010 HAS CORROSION ON LOWER HORIZONTAL LEG UPPER SURFACE.  REPAIRED LEFT KEEL BEAM STA 1000-1010 ON LOWER HORIZONTAL LEG IAW REA B653-60410-MR.  ACFT WAS GROUNDED.
